# SDR 200600297

- Difficulty date: October 4, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 105,843 hours, 27,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED EMERGENCY LIGHT ASSEMBLY AT 5 RIGHT IN MAIN DECK PER B747 MM 33-51-07 PAGES 201-204.  EMERGENCY LIGHT AT 5 RIGHT OPS CHECKED GOOD PER B747 MM 33-51-07 PAGES 201-204.
